# SDR HEEA966354

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 412030324101
- Condition: Wrong Stud
- Location: Rt Floor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

STUD P/N 120-064-3HN WAS INSTALLED IN WRONG POSITION. HAD TO REMOVE IT TO MAKE REPAIR TO STYROFOAM AND INSTALL PROPER STUD P/N 120-142-1. REMOVED PANEL AND MADE HOLE IN STYROFOAM.  REMOVED STUD AND INSTALLED SERVICEABLE STUD.  REPAIRED HOLE AND REINSTALLED PANEL.
